IJPAM: Volume 98, No. 4 (2015)

PSEUDO t-NORMS AND FUZZY CONNECTIVES

Yong Chan Kim
Department of Mathematics
Gangneung-Wonju University
Gangneung, Gangwondo 210-702, KOREA


Abstract. In this paper, we investigated the properties of pseudo t-conorms and implications induced by pairs of negations and a pseudo t-norm. Moreover, we give their examples.

Received: May 17, 2014

AMS Subject Classification: 03E72, 03G10, 06A15, 06F07

Key Words and Phrases: pseudo t-norms, pseudo t-conorms, pairs of negations, pairs of implications

Download paper from here.




DOI: 10.12732/ijpam.v98i4.3 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 98
Issue: 4
Pages: 443 - 455


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).